# SDR QXEA2016111600718

- Difficulty date: October 17, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 PN 85328210-111 REQUIRES REPLACEMENT DUE TO EXCESSIVE CORROSION. REMOVED SPLICE PN 85388215-101, PN 85338216-101 FROM SEAT TRACK NR 6 & NR 7 REF SRM 51-40-15 6M/N 51-42-05 4C. INSTALLED SPLICE FITTINGS COMMON TO SEAT TRACKS NR 6 & NR 7 REF SRM 51-42-05-02-01 & SRM 51-40-15-02-01. LOCATED AND DRILLED FASTENER HOLES COMMON TO SEAT TRACK NR 6 REF SRM 51-40-07-02-01. REMOVED DRIP ANGLE COMMON TO SEAT TRACK NR 6 REF SRM 51-42-05-02-01. INSTALLED NEW DRIP ANGLE PN 85307495-111 ON SEAT TRACK NR 6 REF SRM 51-18-00-00-06, 51-40-15-07-01, 51-20-10-00-01 BETWEEN FS 49.5 & FS 173. REMOVED SEAT TRACK NR 6 REF SRM 51-42-05-02-01. INSTALLED SEAT TRACK NR 6 REF SRM 51-42-05-02-01, 51-41-05-00-01 & REF DRAWING 85328201 REV E. REMOVED WIRE CABLE STAND OFFS COMMON TO SEAT TRACK 6 REF SRM 51-42-05-02-01. INSTALLED WIRE CABLE STAND OFFS COMMON TO SEAT TRACK 6 REF SRM 51-42-05-02-01.
